# SDR SWAA2022042084211

- Difficulty date: March 15, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737*
- Aircraft serial: 33831
- Aircraft time: 58,559 hours, 34,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF B.S. 270 LATERAL BEAM AT L.B.L. 10 - R.B.L. 10; W.L 207.54. / [01] SRM 53-10-51-0I-2 FOR IDENTIFICATION AND SRM 53-10-51-1A-1 FOR ALLOWABLE DAMAGE ARE APPLICABLE;[02] REMOVED CORROSION AT DISCREPANCY AREA; L=20.' X W=.90' X D=0.020' ORIGINAL MATERIAL THICKNESS 0.050' MATERIAL REMAINING THICKNESS 0.030' FOUND TO BE OUT OF LIMITS PER SRM 53-10-51-1A-1 PARAGRAPH 4.C.(2) DETAIL C. TOOL ID:ATS1671; S/N:65093024;DATE:01/2022;DUE:10/2022;[03] VERIFIED CORRECTIVE ACTION ITEMS 1-2; MATERIAL LOSS OUT OF LIMITS PER SRM 53-10-51-1A-1.;[04] ACCOMPLISHED REPAIR ON M-21-153-00277;[05] VERIFIED CORRECTIVE ACTION 4.;[06] UPDATED CORROSION LEVEL;[07] VERIFIED TASK COMPLETE.
